Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Lincoln, IL

May 30, 20154 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2015, 4:29 PM CDT for 4 counties in Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 4:29 PM CDT (21:29 UTC)
Expired
May 30, 2015, 5:00 PM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL

The radar

The Evansville,IN radar (KVWX), 119 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:35 PM CDTHAIL 1Greenup, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WUUS53 KILX 302129
SVRILX
ILC023-029-035-045-302200-
/O.NEW.KILX.SV.W.0042.150530T2129Z-150530T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 500 PM CDT

* AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONTROSE...
  OR 8 MILES SOUTHWEST OF TOLEDO...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...MATTOON...PARIS...MARSHALL...TOLEDO...CASEY...NEOGA...
  GREENUP...MARTINSVILLE...KANSAS...ASHMORE...WESTFIELD...HUMBOLDT...
  LERNA...VERMILION...JEWETT...HAZEL DELL...CLARKSVILLE...DENNISON
  AND OLIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 175 AND 200.
 INTERSTATE 70 BETWEEN MILE MARKERS 107 AND 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3934 8758 3931 8760 3931 8762 3930 8760
      3928 8761 3925 8759 3925 8757 3922 8757
      3919 8760 3918 8845 3964 8846 3964 8756
      3934 8756
TIME...MOT...LOC 2128Z 226DEG 49KT 3919 8837 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
2 follow-up statements
281 
WWUS53 KILX 302147
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 PM CDT SAT MAY 30 2015

ILC023-029-035-045-302200-
/O.CON.KILX.SV.W.0042.000000T0000Z-150530T2200Z/
COLES IL-CLARK IL-EDGAR IL-CUMBERLAND IL-
447 PM CDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR COLES...CLARK...SOUTHERN EDGAR AND CENTRAL CUMBERLAND COUNTIES...

AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTFIELD...OR
10 MILES SOUTHEAST OF CHARLESTON...MOVING NORTH AT 40 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED NEAR MARTINSVILLE...MOVING NORTH AT
40 MPH. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MATTOON...PARIS...MARSHALL...TOLEDO...CASEY...GREENUP...
MARTINSVILLE...KANSAS...ASHMORE...WESTFIELD...HUMBOLDT...LERNA...
VERMILION...CLARKSVILLE...DENNISON...OLIVER...WEST UNION...RARDIN AND
JANESVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 186 AND 198.
 INTERSTATE 70 BETWEEN MILE MARKERS 114 AND 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3934 8758 3931 8760 3931 8762 3930 8760
      3928 8761 3925 8759 3925 8757 3922 8757
      3919 8760 3924 8838 3961 8835 3964 8756
      3934 8756
TIME...MOT...LOC 2147Z 201DEG 36KT 3941 8800 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
410 
WWUS53 KILX 302201
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT SAT MAY 30 2015

ILC023-029-035-045-302210-
/O.EXP.KILX.SV.W.0042.000000T0000Z-150530T2200Z/
COLES IL-CLARK IL-EDGAR IL-CUMBERLAND IL-
501 PM CDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR COLES...CLARK...SOUTHERN EDGAR
AND CENTRAL CUMBERLAND COUNTIES HAS EXPIRED...
                
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  

LAT...LON 3934 8758 3931 8760 3931 8762 3930 8760
      3928 8761 3925 8759 3925 8757 3922 8757
      3919 8760 3924 8838 3961 8835 3964 8756
      3934 8756
TIME...MOT...LOC 2158Z 226DEG 49KT 3941 8800 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:49 PM CDT, 40 minutes earlier.

Area forecast discussion, May 30, 3:49 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CDT SAT MAY 30 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 349 PM CDT SAT MAY 30 2015

COLD FRONT DRAPED SOUTHWEST TO NORTHEAST ACROSS CENTRAL IL FROM
AROUND TAYLORVILLE TO CHAMPAIGN THIS AFTERNOON...WITH AN EMBEDDED
LOW PRESSURE CIRCULATION LIFTING NORTHEASTWARD JUST AHEAD OF THE
FRONTAL BOUNDARY. LIFT AND SHEAR ASSOCIATED WITH THE LOW HAS CAUSED
NUMEROUS STRONG STORMS TO FORM AHEAD OF THE FRONT LATE THIS MORNING
THROUGH THE AFTERNOON WITH RADAR INDICATING SOME BRIEF MARGINALLY
SEVERE HAIL POSSIBLE ALONG WITH STRONG WIND GUSTS AS A RESULT OF
SBCAPE VALUES AROUND 1500-2000 J/KG AND 0-6 KM BULK SHEAR VALUES UP
TO AROUND 30 KTS.  LOW WILL LIFT NE INTO INDIANA BY AROUND MIDNIGHT
WITH THE COLD FRONT PUSHING SOUTHEASTWARD INTO THE SOUTHEAST PORTION
OF THE STATE. THE PRIMARY SEVERE THUNDERSTORM THREAT CONTINUES TO BE
FROM AROUND TAYLORVILLE TO CHAMPAIGN SOUTHEASTWARD THIS AFTERNOON AS
THE LOW CIRCULATION EJECTS NORTHEASTWARD THROUGH THE
AREA...SHRINKING EASTWARD THROUGH THE EVENING AND ENDING BY
MIDNIGHT. HEAVY RAIN WILL ALSO BE A CONCERN FOR THIS AREA AS
NUMEROUS REPORTS AROUND 1 INCH OR GREATER HAVE BEEN OBSERVED...WITH
UP TO AN ADDITIONAL INCH EXPECTED MAINLY EAST OF I-57 AT THIS POINT.
MUCH COOLER TEMPERATURES AND BRISK NORTHEAST WINDS AROUND 15 MPH
EXPECTED OVERNIGHT BEHIND THE COLD FRONT. LOWS AROUND 45-50 EXPECTED
I-72 NORTH...AND 50S TO THE SOUTH. A FEW SHOWERS MAY WRAP AROUND TO
LOW INTO EASTERN PORTIONS OF THE STATE OVERNIGHT.

&&

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 349 PM CDT SAT MAY 30 2015

LINGERING SHOWERS POSSIBLE OVER EAST CENTRAL IL THROUGH THE MORNING
SUNDAY AS SHOWERS WRAP AROUND A SURFACE LOW DEPARTING TO THE EAST
AND AN UPPER LEVEL SHORTWAVE TROUGH AXIS CROSSES THE STATE.
AFTERWARD...WEAK SUBSIDENCE WILL FOLLOW...ALTHOUGH LOW LEVEL
MOISTURE WILL BE SLOW TO CLEAR OUT WITH THE SURFACE HIGH PRESSURE
CENTER BUILDING INTO THE LAKE SUPERIOR REGION AND A TRAILING UPPER
LEVEL DISTURBANCE PASSING BY TO THE SOUTH OF THE STATE. MUCH COLDER
TEMPERATURES EXPECTED SUNDAY FOLLOWING THE COLD FRONTAL PASSAGE ON
SATURDAY...WITH LOWS DIPPING INTO THE 40S SPRINGFIELD-PARIS
NORTHWARD MONDAY MORNING...AND HIGHS MID 60S SUNDAY.

THE MAIN LARGE SCALE TROUGH AXIS WILL SLOW DOWN OVER THE EASTERN
U.S. THROUGH THE FIRST HALF OF THE WEEK WHILE A LARGE SCALE RIDGE
BUILDS OVER THE PLAINS AND MIDWEST. THIS WILL BRING DRY WEATHER
THROUGH CENTRAL ILLINOIS AND INITIATE A GRADUAL WARMING TREND...WITH
HIGHS AROUND 70 ON MONDAY REACHING THE MID 80S BY THURSDAY AND
FRIDAY.

MODELS FAIRLY CONSISTENT WITH DRY WEATHER THROUGH THURSDAY...THEN
FRIDAY-SATURDAY BRINGING A SHORTWAVE THROUGH THE UPPER MIDWEST. LATE
WEEK/SATURDAY POPS REMAIN IN THE FORECAST TO ACCOUNT FOR POSSIBILITY
OF THUNDERSTORMS WITH THIS FEATURE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 103 PM CDT SAT MAY 30 2015

OCCASIONAL SHOWERS WILL PERSIST AT THE KILX TERMINALS THROUGH THE
AFTERNOON AS LOW PRESSURE TRACKS ACROSS SOUTHERN ILLINOIS. MODEL
CONSENSUS BRINGS THE RAIN TO AN END AT KPIA BY AROUND 23Z...THEN
FURTHER EAST TO KCMI BY 05Z. CEILINGS WILL GENERALLY BE IN THE
MVFR CATEGORY THROUGH THE AFTERNOON...HOWEVER AS WINDS SWING
AROUND TO THE N/NE ON THE BACK SIDE OF THE DEPARTING LOW...A
PERIOD OF VFR CEILINGS IS LIKELY FROM LATE AFTERNOON THROUGH THE
EVENING. STRONG/GUSTY WINDS WILL DEVELOP AS WELL...WITH FORECAST
SOUNDINGS SUGGESTING GUSTS OF 20 TO 25KT. PRESSURE GRADIENT WILL
REMAIN TIGHT THROUGH THE NIGHT...SO STRONG N/NE WINDS WILL
CONTINUE THROUGH 18Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ONTON
LONG TERM...ONTON
AVIATION...BARNES
Hazardous weather outlook, May 30, 3:21 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT MAY 30 2015

ILZ027>031-036>038-040>043-047>053-310730-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
321 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL HOLD OFF UNTIL FRIDAY...AS
A WARM AND VERY HUMID AIRMASS BUILDS ACROSS THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-310730-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
321 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE LATE THIS
AFTERNOON INTO THE EARLY EVENING...WITH THE MAIN THREAT BEING
DAMAGING WIND GUSTS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL HOLD OFF UNTIL FRIDAY...AS
A WARM AND VERY HUMID AIRMASS BUILDS ACROSS THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 8 PM.

BARNES

In the hours before

Special weather statement, May 30, 1:10 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
110 PM CDT SAT MAY 30 2015

ILZ063-068-301830-
CLARK IL-CRAWFORD IL-
110 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD AND
SOUTHEASTERN CLARK COUNTIES UNTIL 130 PM CDT...

AT 109 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ANNAPOLIS...OR 8 MILES NORTH OF ROBINSON...MOVING NORTHEAST AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUTSONVILLE...EATON...WEST UNION...ANNAPOLIS...YORK...ORANGE...WEST
YORK AND TRIMBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3919 8762 3916 8764 3915 8763 3914 8766
      3912 8763 3911 8765 3910 8761 3902 8772
      3913 8790 3937 8777 3927 8760 3925 8759
      3925 8757 3922 8757
TIME...MOT...LOC 1809Z 219DEG 26KT 3914 8776

ONTON
Special weather statement, May 30, 1:24 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
124 PM CDT SAT MAY 30 2015

ILZ057-063-301900-
CLARK IL-EDGAR IL-
124 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDGAR COUNTY UNTIL 200 PM
CDT...

AT 123 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN
EASTERN EDGAR COUNTY...OR 7 MILES EAST OF PARIS...MOVING NORTH AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARIS...VERMILION...OLIVER...SCOTTLAND...EDGAR COUNTY AIRPORT AND
SANDFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3948 8754 3948 8771 3951 8772 3987 8765
      3986 8754 3984 8753 3949 8753
TIME...MOT...LOC 1823Z 198DEG 25KT 3962 8756

ONTON
Local storm report, May 30, 1:49 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
149 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 N SHERMAN             39.94N 89.61W
05/30/2015  M1.60 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
05/30/2015  M1.34 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       5 WNW SPRINGFIELD       39.81N 89.73W
05/30/2015  M1.21 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
05/30/2015  M1.18 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
05/30/2015  M1.13 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 ENE ROCHESTER         39.76N 89.52W
05/30/2015  M1.72 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SW ROCHESTER          39.74N 89.55W
05/30/2015  M1.56 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
05/30/2015  M1.17 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0745 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
05/30/2015  M1.10 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       3 SSE SPRINGFIELD       39.74N 89.62W
05/30/2015  M1.40 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       7 S SPRINGFIELD         39.68N 89.64W
05/30/2015  M1.49 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

&&

EJL
Local storm report, May 30, 1:50 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
150 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
05/30/2015  M1.15 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
05/30/2015  M1.20 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
05/30/2015  M1.72 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
05/30/2015  M1.67 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       MURRAYVILLE             39.58N 90.25W
05/30/2015  M2.60 INCH       MORGAN             IL   COCORAHS

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       2 N SPRINGFIELD         39.81N 89.64W
05/30/2015  M1.08 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/30/2015  M1.18 INCH       LOGAN              IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       4 N SHERMAN             39.94N 89.61W
05/30/2015  M1.60 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
05/30/2015  M1.43 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
05/30/2015  M2.08 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0645 AM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
05/30/2015  M2.17 INCH       MENARD             IL   MESONET

            RAINFALL SINCE 1245 AM THIS MORNING...SWOP REPORT

0645 AM     HEAVY RAIN       1 NNW LINCOLN           40.16N 89.37W
05/30/2015  M1.65 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0645 AM     HEAVY RAIN       ELKHART                 40.02N 89.48W
05/30/2015  M1.86 INCH       LOGAN              IL   MESONET

            RAINFALL SINCE 4 PM YESTERDAY...SWOP REPORT

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
05/30/2015  M1.18 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
05/30/2015  M1.13 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 ENE ROCHESTER         39.76N 89.52W
05/30/2015  M1.72 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SW ROCHESTER          39.74N 89.55W
05/30/2015  M1.56 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
05/30/2015  M1.17 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       6 NE LINCOLN            40.21N 89.29W
05/30/2015  M1.51 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 NNE LINCOLN           40.19N 89.35W
05/30/2015  M1.70 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
05/30/2015  M1.38 INCH       SANGAMON           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0700 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
05/30/2015  M1.47 INCH       CHRISTIAN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       NEW HOLLAND             40.18N 89.58W
05/30/2015  M2.56 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
05/30/2015  M2.55 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       5 W LINCOLN             40.15N 89.46W
05/30/2015  M2.24 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
05/30/2015  M1.38 INCH       SANGAMON           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0700 AM     HEAVY RAIN       DANVERS                 40.53N 89.17W
05/30/2015  M1.99 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 WNW DANVERS           40.54N 89.21W
05/30/2015  M1.95 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
05/30/2015  M1.80 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 ESE NORMAL            40.51N 88.96W
05/30/2015  M1.27 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
05/30/2015  M1.14 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SSE LEXINGTON         40.63N 88.78W
05/30/2015  M1.04 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
05/30/2015  M1.34 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 WSW CONGERVILLE       40.61N 89.23W
05/30/2015  M1.12 INCH       WOODFORD           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 N CERRO GORDO         39.95N 88.73W
05/30/2015  M1.13 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
05/30/2015  M1.34 INCH       MORGAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 NNW ATHENS            39.99N 89.74W
05/30/2015  M2.45 INCH       MENARD             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 N ATHENS              39.98N 89.72W
05/30/2015  M2.15 INCH       MENARD             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 W CHESTNUT            40.07N 89.24W
05/30/2015  M1.20 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 WSW LE ROY            40.32N 88.83W
05/30/2015  M1.02 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 W LINCOLN             40.15N 89.40W
05/30/2015  M1.69 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
05/30/2015  M1.86 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24-HOUR RAINFALL...MEASURED AT THE NATIONAL WEATHER
            SERVICE OFFICE IN LINCOLN IL

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
05/30/2015  M1.39 INCH       MCLEAN             IL   MESONET

            24-HOUR RAINFALL...MEASURED BY THE AWSS AT CENTRAL
            ILLINOIS REGIONAL AIRPORT

0700 AM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
05/30/2015  M1.20 INCH       SANGAMON           IL   ASOS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
05/30/2015  M2.15 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
05/30/2015  M1.09 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
05/30/2015  M1.48 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       5 WNW SPRINGFIELD       39.81N 89.73W
05/30/2015  M1.21 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0715 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
05/30/2015  M1.41 INCH       SANGAMON           IL   NWS EMPLOYEE

            24-HOUR RAINFALL

0730 AM     HEAVY RAIN       2 NNE CISCO             40.04N 88.71W
05/30/2015  M1.19 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0730 AM     HEAVY RAIN       4 SW BEASON             40.11N 89.25W
05/30/2015  M1.83 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0745 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
05/30/2015  M1.10 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
05/30/2015  M1.84 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       3 SW EMDEN              40.27N 89.53W
05/30/2015  M2.40 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       NORMAL                  40.52N 89.00W
05/30/2015  M1.39 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       7 S SPRINGFIELD         39.68N 89.64W
05/30/2015  M1.49 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       3 SSE SPRINGFIELD       39.74N 89.62W
05/30/2015  M1.40 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0830 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/30/2015  M1.34 INCH       LOGAN              IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0830 AM     HEAVY RAIN       5 SW MOUNT PULASKI      39.96N 89.35W
05/30/2015  M1.34 INCH       LOGAN              IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0830 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
05/30/2015  M1.53 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0845 AM     HEAVY RAIN       4 S BEASON              40.09N 89.20W
05/30/2015  M1.13 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0850 AM     HEAVY RAIN       2 NNE ARROWSMITH        40.48N 88.62W
05/30/2015  M1.59 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0930 AM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
05/30/2015  M2.14 INCH       MENARD             IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0930 AM     HEAVY RAIN       1 SW WOODSON            39.62N 90.24W
05/30/2015  M2.60 INCH       MORGAN             IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

1045 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
05/30/2015  M1.03 INCH       MCLEAN             IL   MESONET

            RAINFALL SO FAR TODAY...SWOP REPORT

&&

EJL
Local storm report, May 30, 3:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
05/30/2015  M1.94 INCH       EFFINGHAM          IL   COCORAHS

            RAIN FELL IN 2 HOURS

&&

JRP
Local storm report, May 30, 4:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
424 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       6 E ROSSVILLE           40.38N 87.56W
05/30/2015  M2.77 INCH       VERMILION          IL   COCORAHS

            RECEIVED IN 2 HOUR TIME FRAME.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:14 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper31 min
May 30, 12:35 PM CDTSpecial Weather StatementILXCrawford25 min
May 30, 1:10 PM CDTSpecial Weather StatementILXClark20 min
May 30, 1:24 PM CDTSpecial Weather StatementILXEdgar36 min
May 30, 4:16 PM CDTFlash Flood WarningILXEffingham6 hr
May 30, 4:58 PM CDTSevere Thunderstorm WarningILXLawrence32 min
May 30, 5:13 PM CDTSpecial Weather StatementILXChampaign32 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningILXEdgar46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.